# SDR USAA2012082700013

- Difficulty date: August 24, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 101,138 hours, 20,159 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 43367310044062
- Condition: Shorted
- Location: Cockpit
- Component: Control Panel, Boeing
- Component part number: 233N6203138
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PHL - WHILE PERFORMING ETOPS COCKPIT CHECKS, MAINT NOTICED STRONG BURNT ELECTRONIC SMELL WITH VISIBLE SMOKE HAZE RISING IN FWD CENTER CONSOLE AREA.  STATUS MSG WARN ELEX APPEARED.  REMOVED AND REPLACED FIRE CONTROL PANEL FOR  BURNT SMELL.  OPS CHECK GOOD.  UNIT FAILED FUNCTIONAL TEST.  FOUND S1 SHORTED AND S2 INTERMITTENT DIME LIGHT AND CONTAMINATED.  REPLACED SWITCH, LIGHT ASSEMBLY, AND LAMPS.
